# SDR SWIA202162415

- Difficulty date: August 14, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT WING, OUTBOARD FLAP HINGE ARMS, FAIRING GUIDE AT APPROX. WS220 IS CHAFED (FLAGGED).    (C-CHECK RO 11-05-2021)   LH WING OTBD FLAP HINGE ARM FAIRING GUIDE REPLACED WITH A NEW PART IAW CRJ700 SRM 51-42-06-001-001-A01 WITH REFERENECE TO DWG # CC670-14500 REV-E , RESTORED FINISH REF. CRJ700 AMM 51-21-16-001-001-A01 SEE CONTINUE CARD FOR DETAILS
